Initial-boundary value problems for impulsive parabolic functional differential equations

Volume 24 / 1996

D. Bainov, Zdzisław Kamont, E. Minchev Applicationes Mathematicae 24 (1996), 1-15 DOI: 10.4064/am-24-1-1-15

Abstract

Theorems on differential inequalities generated by an initial-boundary value problem for impulsive parabolic functional differential equations are considered. Comparison results implying uniqueness criteria are proved.

Authors

  • D. Bainov
  • Zdzisław Kamont
  • E. Minchev

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image